Journal of Integral Equations and Applications

Compositions of pseudo almost automorphic functions via measure theory and applications

Zhenbin Fan, Qixiang Dong, and Gang Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish some composition theorems of $\mu $-pseudo almost automorphic functions via measure theory, then derive sufficient conditions for the existence and uniqueness of pseudo almost automorphic mild solutions to fractional differential equations with Caputo derivatives.

Article information

Source
J. Integral Equations Applications, Volume 28, Number 2 (2016), 205-219.

Dates
First available in Project Euclid: 1 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1467399275

Digital Object Identifier
doi:10.1216/JIE-2016-28-2-205

Mathematical Reviews number (MathSciNet)
MR3518483

Zentralblatt MATH identifier
1361.43004

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions 45N05: Abstract integral equations, integral equations in abstract spaces 47D60: $C$-semigroups, regularized semigroups

Keywords
Pseudo almost automorphic composition mild solution

Citation

Fan, Zhenbin; Dong, Qixiang; Li, Gang. Compositions of pseudo almost automorphic functions via measure theory and applications. J. Integral Equations Applications 28 (2016), no. 2, 205--219. doi:10.1216/JIE-2016-28-2-205. https://projecteuclid.org/euclid.jiea/1467399275


Export citation

References

  • R.P. Agarwal, B. de Andrade and C. Cuevas, Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations, Nonlin. Anal. RWA 11 (2010), 3532–3554.
  • J. Blot, P. Cieutat and K. Ezzinbi, Measure theory and pseudo almost automorphic functions: New developments and applications, Nonlin. Anal. TMA 75 (2012), 2426–2447.
  • J. Blot, G.M. Mophou, G.M. N'Guérékata and D. Pennequin, Weighted pseudo almost automorphic functions and applications to abstract differential equations, Nonlin. Anal. TMA 71 (2009), 903–909.
  • S. Bochner, A new approach to almost-periodicity, Proc. Nat. Acad. Sci. 48 (1962), 2039–2043.
  • Y.K. Chang, G.M. N'Guérékata and R. Zhang, Stepanov-like weighted pseudo almost automorphic functions via measure theory, Bull. Malays. Math. Sci. Soc., DOI 10.1007/s40840-015-0206-1.
  • Y.K. Chang, R. Zhang and G.M. N'Guérékata, Weighted pseudo almost automorphic solutions to nonautonomous semilinear evolution equations with delay and $S^p$-weighted pseudo almost automorphic coefficients, Top. Meth. Nonlin. Anal. 43 (2014), 69–88.
  • P. Cieutat, S. Fatajou and G.M. N'Guérékata, Composition of pseudo almost periodic and pseudo almost automorphic functions and applications to evolution equations, Appl. Anal. 89 (2010), 11–27.
  • C. Cuevas and C. Lizama, Almost automorphic solutions to a class of semilinear fractional differential equations, Appl. Math. Lett. 21 (2008), 1315–1319.
  • C. Cuevas, M. Rabelo and H. Sot, Pseudo-almost automorphic solutions to a class of semilinear fractional differential equations, Comm. Appl. Nonlin. Anal. 17 (2010), 31–47.
  • T. Diagana, Almost automorphic type and almost periodic type functions in abstract spaces, Springer, New York, 2013.
  • T. Diagana, Existence of pseudo-almost automorphic solutions to some abstract differential equations with $S^p$-pseudo-almost automorphic coefficients, Nonlin. Anal. TMA 70 (2009), 3781–3790.
  • T. Diagana and G.M. N'Guérékata, Stepanov-like almost automorphic functions and applications to some semilinear equations, Appl. Anal. 86 (2007), 723–733.
  • T. Diagana, G.M. Mophou and G.M. N'Guérékata, Existence of weighted pseudo-almost periodic solutions to some classes of differential equations with $S^p$-weighted pseudo-almost periodic coefficients, Nonlin. Anal. TMA 72 (2010), 430–438.
  • H.S. Ding, J. Liang and T.J. Xiao, Some properties of Stepanov-like almost automorphic functions and applications to abstract evolution equations, Appl. Anal. 88 (2009), 1079–1091.
  • ––––, Almost automorphic solutions to nonautonomous semilinear evolution equations in Banach spaces, Nonlin. Anal. TMA 73 (2010), 1426–1438.
  • Z.B. Fan, J. Liang and T.J. Xiao, On Stepanov-like $($pseudo$)$ almost automorphic functions, Nonlin. Anal. TMA 74 (2011), 2853–2861.
  • ––––, Composition of Stepanov-like pseudo almost automorphic functions and applications to nonautonomous evolution equations, Nonlin. Anal. RWA 13 (2012), 131–140.
  • J. Liang, G.M. N'Guérékata, T.J. Xiao and J. Zhang, Some properties of pseudo-almost automorphic functions and applications to abstract differential equations, Nonlin. Anal. TMA 70 (2009), 2731–2735.
  • J. Liang, J. Zhang and T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. Math. Anal. Appl. 340 (2008), 1493–1499.
  • C. Lizama and F. Poblete, Regularity of mild solutions for a class of fractional order differential equations, Appl. Math. Comp. 224 (2013), 803–816.
  • G.M. N'Guérékata, Almost automorphic and almost periodic functions in abstract spaces, Kluwer Academic/Plenum Publishers, New York, 2001.
  • ––––, Topics in almost automorphy, Springer, New York, 2005.
  • G.M. N'Guérékata and A. Pankov, Stepanov-like almost automorphic functions and monotone evolution equations, Nonlin. Anal. TMA 68 (2008), 2658–2667.
  • I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.
  • J. Prüss, Evolutionary integral equations and applications, Birkhäuser, Basel, 1993.
  • Z.N. Xia and M. Fan, Weighted Stepanov-like pseudo almost automorphy and applications, Nonlinear Anal. TMA 75 (2012), 2378–2397.
  • T.J. Xiao, J. Liang and J. Zhang, Pseudo almost automorphic solutions to semilinear differential equaitons in Banach spaces, Semigroup Forum 76 (2008), 518–524.
  • T.J. Xiao, X.X. Zhu and J. Liang, Pseudo-almost automorphic mild solutions to nonautonomous differential equations and applications, Nonlin. Anal. TMA 70 (2009), 4079–4085.